# SDR AT9900642

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Corroded
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FLORIDA, THE LEFT SIDE MAIN LANDING GEAR FLYING DOOR SKIN WAS FOUND TO BE CORRODED.  FABRICATED SKIN REPAIR AND INSTALLED A DOUBLER  REPAIR IAW DC9 SRM 52-05 FIG 1, 51-10-03, 51-30-02.
